# SDR AALA2009040500724

- Difficulty date: April 5, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY PATH LIGHTING AT SEAT 32G BROKEN.  REPLACED LAMP FOR SEAT MOUNTED EMERGENCY PATH LIGHTING AT SEAT 32G.
